# SDR HALA20241105068

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 39,724 hours, 67,933 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV - BIRD STRIKE DEPARTING OGG. INSPECTED AIRCRAFT PER AMM 05-52-01-210-801, NO DAMAGE FOUND. NOTED BOTTOM OF RADOME L/H HAS A MARK BUT NO REMENANTS OR DAMAGE FROM BIRD. OK FOR SVC.
